# SDR CA981125064

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 2719008002
- Condition: Malfunctioned
- Location: Horiz Stab
- Component: Barbercol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LINEAR ACTUATOR FAILED THE SERVICE LETTER 227-SL-031 3.C (22)-(25) BY 0.011 INCH.  PART TC:  2,884.
